# SDR CALA2013072300512

- Difficulty date: July 21, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 73,132 hours, 17,998 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 99213290001
- Part serial: 0023603135
- Condition: Failed
- Location: Cabin Pressure
- Part time: 43,943 hours, 9,941 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WHILE TRYING TO COOL CABIN,  CYCLED TRIM AIR SWITCH WITH NO EFFECT.   CYCLED THE RECIRCULATION FAN SWITCH AND IMMEDIATELY STARTED LOOSING CABIN ATT.  CABIN STARTED TO CLIMB TO 13K WHILE ON EMERGENCY DESCENT WENT MANUAL DECENT CABIN CONTROL  CABIN TO 2K,  PERFORMED SINGLE PACK PRESSURIZATION CONFIDENCE CHECK IAW AMM 21-51-00-755-602.  RT PACK OPERATES NORMAL AT THIS TIME.
